# SDR KCSA061025

- Difficulty date: March 23, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW DOOR LOWER SUPPORT RAIL CLIP DAMAGED AT BS 440, STR 13R.  REPLACED CLIP IAW B747 SRM 51-30-05 AND 51-30-02.
